![]() |
Volumn 43, Issue 4, 2001, Pages 471-483
|
On the property of being a basis for a denumerable set of solutions of a nonlinear Schrodinger-type boundary-value problem
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CONVERGENCE OF NUMERICAL METHODS;
EIGENVALUES AND EIGENFUNCTIONS;
FUNCTIONS;
MATHEMATICAL MODELS;
MATHEMATICAL OPERATORS;
NONLINEAR EQUATIONS;
PROBLEM SOLVING;
THEOREM PROVING;
BANACH SPACE;
HILBERT SPACE;
SCHRODINGER EQUATION;
BOUNDARY VALUE PROBLEMS;
|
EID: 0035254003
PISSN: 0362546X
EISSN: None
Source Type: Journal
DOI: 10.1016/S0362-546X(99)00214-X Document Type: Article |
Times cited : (6)
|
References (13)
|